MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant low results for 2 patient samples tested for elecsys ferritin, elecsys tsh, and elecsys ft4 iii on a cobas e 801 module.Patient 1 initial ferritin result was 18.7 ng/ml.The repeat result from a different instrument was 885.00 ng/ml.This result was believed to be correct.Patient 1 initial tsh result was 0.0388 uiu/ml.The repeat was 6.71 uiu/ml.The repeat result from a different instrument was 7.25 uiu/ml.This result was believed to be correct.On (b)(6) 2022 patient 2 initial ft4 iii result was 0.0511 ng/dl.The repeat result was 1.13 ng/dl.This result was believed to be correct.The questionable results were reported outside of the laboratory.The ferritin reagent lot was 602731.The expiration date was requested but not provided.The tsh reagent lot was 639169.The expiration date was requested but not provided.The ft4 iii reagent lot was 630888.The expiration date was requested but not provided.
 
Additional Manufacturer Narrative
The ferritin reagent lot expiration date was 30-jun-2023.The tsh reagent lot expiration date was 31-oct-2023.The ft4 iii reagent lot expiration date was 31-may-2023.Ferritin: calibration was last performed on 01-sep-2022 and was acceptable.Tsh and ft4 iii: calibration was last performed on 23-oct-2022 and was acceptable.Qc was acceptable for all affected assays."sample clot detection", "sample foam detection" and "abnormal aspiration" errors were observed on the alarm trace data.These are indicators of possible poor sample quality.Based on the information provided, the cause of the event could not be determined.A general instrument or reagent problem could not be identified.The investigation did not identify a product problem.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15818467
Report Number1823260-2022-03672
Device Sequence Number5850405
Product Code JJE
UDI-Device Identifier04015630939688
UDI-Public04015630939688
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown